advertisement
Question
Posted by: MK | 2012/01/12

Post Mirena Complications

I had Mirena inserted in 2008, Sept. (Gynae advice). Last year August i took it out. I was developing pulpations and hair loss which was due to Mirena. Between Sptember and now i have suddenly gained up to 8kg (which doesnt go away no matter how much i go to gym or eat healthy, instead i gain even more) and my tummy is so bloated i look 4 months pregnant (which i''m not).

This whole situation has caused me so much depression. I''ve been to the Doc, and she tells me its hormone imbalance (which she doesnt believe i should be put on medication for, nature must take its cause....). I''ve also been to a homeotherapist, who has given me a complex which i''ve been using for the past 4 months, but yields no results.

What can i do? Plz help.....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You have not told me what your periods are like. If they are regular, this would be against a hormone imbalance. Some women complain of weight gain due to the Mirena, not after stopping it. If your doctor has not found a specific problem. DietDoc may be able to give you some advice.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/01/12

You have not told me what your periods are like. If they are regular, this would be against a hormone imbalance. Some women complain of weight gain due to the Mirena, not after stopping it. If your doctor has not found a specific problem. DietDoc may be able to give you some advice.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement